Alert archive / Nebraska / Tornado Warnings in 2015

Tornado Warning 19, NWS Omaha, NE

September 7, 2015Gage County, Jefferson County, Nebraska

NWS Omaha, NE issued this tornado warning at Sep 7, 2015, 3:42 PM CDT for Gage County, Jefferson County, Nebraska. It was in force for 33 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2015, 3:42 PM CDT (20:42 UTC)
Expired
Sep 7, 2015, 4:15 PM CDT
In force
33 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Gage County, NE, Jefferson County, NE

The radar

The Grand Island radar (KUEX), 123 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 3:45 PM CDTTSTM WND GST 804 S Endicott, NE
Sep 7, 3:45 PM CDTHAIL 1.754 S Endicott, NE
Sep 7, 3:51 PM CDTTSTM WND GST 65Rock Creek Station Stat, NE
Sep 7, 3:51 PM CDTHAIL 1Ne Rock Creek Station S, NE
Sep 7, 3:52 PM CDTTORNADO3 N Steele City, NEPICTURE...TIME AND LOCATION POSTED ON SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 3:37 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WFUS53 KOAX 072042
TOROAX
NEC067-095-072115-
/O.NEW.KOAX.TO.W.0019.150907T2042Z-150907T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
342 PM CDT MON SEP 7 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEASTERN NEBRASKA...
  SOUTHWESTERN GAGE COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 415 PM CDT
    
* AT 341 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 7 MILES NORTHWEST OF HOLLENBERG...OR 16 MILES
  NORTH OF WASHINGTON...MOVING EAST AT 30 MPH. THIS STORM HAS
  PRODUCED AT LEAST ONE TORNADO EARLIER. 

  HAZARD...TORNADO AND TENNIS BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  DILLER AROUND 355 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE STEELE
CITY...CAMP JEFFERSON...ENDICOTT AND ROCK CREEK STATION STATE
HISTORICAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4000 9719 4015 9715 4011 9682 4000 9685
TIME...MOT...LOC 2041Z 289DEG 25KT 4005 9709 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

MILLER
3 follow-up statements
314 
WWUS53 KOAX 072050
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
350 PM CDT MON SEP 7 2015

NEC067-095-072115-
/O.CON.KOAX.TO.W.0019.000000T0000Z-150907T2115Z/
JEFFERSON NE-GAGE NE-
350 PM CDT MON SEP 7 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHEASTERN JEFFERSON AND SOUTHWESTERN GAGE COUNTIES...
    
AT 348 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR STEELE CITY...OR ABOUT 10 MILES SOUTHEAST OF
FAIRBURY. MOVING EAST / SOUTHEAST AT 15 MPH.

HAZARD...TORNADO AND TENNIS BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  DILLER AROUND 405 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE STEELE
CITY...CAMP JEFFERSON...ENDICOTT AND ROCK CREEK STATION STATE
HISTORICAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4000 9719 4015 9715 4011 9682 4000 9685
TIME...MOT...LOC 2048Z 289DEG 15KT 4004 9706 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

MILLER
428 
WWUS53 KOAX 072100
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
400 PM CDT MON SEP 7 2015

NEC067-072107-
/O.CAN.KOAX.TO.W.0019.000000T0000Z-150907T2115Z/
GAGE NE-
400 PM CDT MON SEP 7 2015

...THE TORNADO WARNING FOR SOUTHWESTERN GAGE COUNTY IS CANCELLED...
    
THE TORNADIC PART OF THIS THUNDERSTORM WHICH PROMPTED THE WARNING IS
LIKELY TO MOVE DOWN INTO KANSAS RATHER THAN MOVING INTO GAGE COUNTY.
THEREFORE THE WARNING FOR SOUTHWEST GAGE COUNTY HAS BEEN CANCELLED.
HOWEVER...LARGE HAIL AND DAMAGING WINDS WILL LIKELY AFFECT GAGE
COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NEBRASKA.

LAT...LON 4000 9715 4002 9714 4013 9711 4011 9692
      4000 9692
TIME...MOT...LOC 2057Z 289DEG 25KT 4002 9698 

$$

NEC095-072115-
/O.CON.KOAX.TO.W.0019.000000T0000Z-150907T2115Z/
JEFFERSON NE-
400 PM CDT MON SEP 7 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHEASTERN JEFFERSON COUNTY...
    
AT 357 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR STEELE CITY...MOVING EAST /SOUTHEAST AT 30 MPH.

HAZARD...TORNADO AND TENNIS BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN JEFFERSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4000 9715 4002 9714 4013 9711 4011 9692
      4000 9692
TIME...MOT...LOC 2057Z 289DEG 25KT 4002 9698 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

MILLER
030 
WWUS53 KOAX 072108
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
408 PM CDT MON SEP 7 2015

NEC095-072116-
/O.EXP.KOAX.TO.W.0019.000000T0000Z-150907T2115Z/
JEFFERSON NE-
408 PM CDT MON SEP 7 2015

...THE TORNADO WARNING FOR SOUTHEASTERN JEFFERSON COUNTY WILL EXPIRE
AT 415 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING WILL BE MOVING OUT OF THE
WARNING AREA SHORTLY. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NEBRASKA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OMAHA.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
PARTS OF JEFFERSON AND GAGE COUNTIES.

LAT...LON 4000 9715 4002 9714 4013 9711 4011 9692
      4000 9692
TIME...MOT...LOC 2104Z 289DEG 25KT 4002 9698 

$$

MILLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Sep 7, 2:43 PM CDT, 59 minutes earlier.

Area forecast discussion, Sep 7, 2:43 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
243 PM CDT MON SEP 7 2015

.SHORT TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 242 PM CDT MON SEP 7 2015

RAP13 IS ADVERTISING ANOTHER ROUND OF CONVECTION LATER
TONIGHT WITH FOCUS  FOR STRONG/SEVERE THUNDERSTORMS ALONG WITH
SIGNIFICANT RAINFALL ALONG AND SOUTH OF THE I-80. SPC MESO ANALYSIS
REVEALING THE ENVIRONMENT IS BECOMING INCREASINGLY UNSTABLE
PARTICULARLY ALONG THE NEB/KS BORDER WHERE AFTN HEATING/CLEAR SKY
HAS PUSHED MLCAPES ..... SO JUST A MATTER OF TIME NOW FOR CONVECTIVE
INITIATION.

FLASH FLOOD POTENTIAL...RAP13 IS INDICATING THE GREATEST POTENTIAL
FOR THREAT OF FLASH FLOODING TO BE REALIZED WILL BE FOUND SOUTH OF
THE I-80 CORRIDOR IN VERY CLOSE PROXIMITY TO LAST NIGHTS AXIS OF
STOUT RAINFALL ACCUM WHERE CURRENT 1HR FLASH FLOOD GUIDANCE IS
GENERALLY 1.5" TO 2". GIVEN BRUNT OF ACTIVITY WILL BE FARTHER
SOUTH...HAVE REMOVED DOUGLAS/POTTAWATTAMIE/HARRISON/SHELBY COUNTIES
FROM GOING WATCH HEADLINE.

GOOD PCPN EFFICIENCY CONSISTING OF DEEP WARM CLOUD COINCIDENT TO
LYR/LLVL MOISTURE CONVERGENCE AND STOUT POOLING OF GULF MOISTURE
ALONG A STALLED BNDRY SETTING UP OVER THE SRN CWA OVERNIGHT WILL
CONTRIBUTE TO PUSHING PWS VALUES TO 2" OR SO. IN ADDITION...EXPECT
RAIN INTENSITY WILL QUICKLY INCREASE WITH ONSET OF LLVL JET. EXTREME
INSTABILITY IS PROGGED AS WELL WITH MUCAPES OF 3000-4000J/KG. GIVEN
ALL THIS...APPEARS THAT LANCASTER/CASS/OTOE COUNTIES IN
NEB...MILLS/MONTGOMERY/FREMONT/PAGE COUNTIES IN IA WILL BE
PARTICULARLY SUSCEPTIBLE TO A FLASH FLOOD EVENT TONIGHT.

AS FOR SEVERE STORM THREAT...OVERLAPPING PARAMETERS CONSISTING OF
SUBSTANTIAL INSTABILITY/DEEP LYR SHEAR-50KT/PRONOUNCED EFFECTIVE SRH
WILL MAKE CONDITIONS FAVORABLE FOR SUPERCELL/HAIL THREAT EARLY ON.
INCREASING THETA-E DIFFERENTIAL AS STORMS BECOME MORE LINEAR IN
NATURE THEN WITH LEAD TO DAMAGING WINDS AS THE PRIMARY THREAT.

A SLOW MOVING CANADIAN AIR MASS IS PROGGED TO DROP INTO THE CNTRL
PLAINS THEN MID WEEK WITH SMALL CHANCES FOR PCPN DEVELOPMENT ALONG
THE BNDRY WED NIGHT THRU THUR NIGHT.

OCCURRING WED NIGHT AND THEN AGAIN FRIDAY NIGHT IN ASSOCIATION WITH
COMBINATION OF LLVL THETA-E ADV AND LOW/MID LYR AGEOSTROPHIC FORCING
WITH MOISTURE RETURN RIDING UP ALONG THE HIGH PLAINS. GOING POPS
LOOK REASONABLE SO NOT MAJOR CHANGES PLANNED.

AIR MASS ENVELOPING THE REGION WILL RESULT IN A NOTICEABLE COOL DOWN
WITH HIGHS ONLY TOPPING OUT IN THE MID MID 70S ON TUES/WED...AND
AROUND 80 ON THUR.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 242 PM CDT MON SEP 7 2015

LARGE SCALE FLOW WILL BECOME HIGHLY AMPLIFIED DURING THE EXTENDED
PDS WITH A DEEP LONGWAVE TROF SETTLING IN OVER THE ERN CONUS.
EVOLVING PATTERN WILL FAVOR DRY CONDITIONS AND CONTINUATION OF BELOW
NORMAL TEMPS WITH AFTN HIGHS GENERALLY IN THE LOW/MID 70S HEADING
INTO NEXT WEEKEND. TEMPS REBOUND THOUGH EARLY NEXT WEEK WITH HIGHS
ON MONDAY IN THE UPPER 70S/LOW 80S.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1231 PM CDT MON SEP 7 2015

VERY COMPLICATED FORECAST WITH A LOT GOING ON. MVFR AT KLNK/KOMA...COULD
BECOME VFR YET THIS AFTERNOON...AT THE SAME TIME THAT SHOWERS MOVE
IN FROM THE WEST...AND COULD EVEN EXPERIENCE A FEW RUMBLES OF THUNDER
THIS AFTERNOON AS WELL. BEST POTENTIAL FOR STRONGER THUNDERSTORMS
01-05Z. THEN IFR AND POSSIBLY LIFR CONDITIONS REDEVELOP BY
08-09Z...BUT SCATTERING BACK OUT BY 08/16-18Z. IFR CONDITIONS AT
KOFK...WITH SHOWERS MOVING IN WITHIN THE NEXT HOUR OR TWO...WITH A
CHANCE OF THUNDER. RAIN COULD END AT KOFK BY 23Z...THEN IFR
CONDITIONS REDEVELOP...EVENTUALLY BECOMING LIFR LATER ON.
ADDITIONAL STORMS COULD AFFECT KOFK LATE IN THE NIGHT...BUT THEY
COULD ALSO REMAIN NORTH OF THE SITE TOO...THUS NOT CONFIDENT
ENOUGH TO INCLUDE THAT FAR OUT.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     MORNING FOR NEZ053-066>068-078-088>093.

IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     MORNING FOR IAZ079-080-090-091.

&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...DEWALD
Hazardous weather outlook, Sep 7, 11:45 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1145 AM CDT MON SEP 7 2015

IAZ043-NEZ011-012-015>018-030>034-042>045-050-051-080645-
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-
1145 AM CDT MON SEP 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS OVER PARTS OF
NORTHEAST NEBRASKA TONIGHT...ALTHOUGH THE BEST SEVERE RISK APPEARS
TO BE SETTING UP SOUTH OF THE REGION. IF STORMS DEVELOP...THE
PRIMARY HAZARDS WOULD BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY AS AN UPPER LEVEL
LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. ISOLATED THUNDERSTORMS
ARE AGAIN POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED THIS AFTERNOON OR
TONIGHT.

IAZ055-056-069-079-080-090-091-NEZ052-053-065>068-078-088>093-
080645-
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1145 AM CDT MON SEP 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE LATE THIS AFTERNOON AND EVENING...PRIMARILY OVER
SOUTHEAST NEBRASKA. AN ISOLATED TORNADO COULD ALSO OCCUR IN THIS
AREA AS WELL. HEAVY RAIN IS ALSO LIKELY OVERNIGHT...WITH FLASH
FLOODING POSSIBLE...ESPECIALLY IN AREAS THAT RECEIVED 2 TO 6
INCHES OF RAIN SUNDAY NIGHT. A FLASH FLOOD WATCH REMAINS IN
EFFECT TONIGHT.

THE COLD FRONT THAT MOVED THROUGH THE AREA AND TRIGGERED
THUNDERSTORMS SUNDAY NIGHT HAS LIFTED BACK NORTH INTO SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA. HIGH INSTABILITY AND MODERATE SHEAR
WILL CONTRIBUTE TO THE SEVERE STORM POTENTIAL DURING THE LATE
AFTERNOON AND EVENING. STRONG TO SEVERE STORMS WILL LIKELY DEVELOP
IN SOUTH CENTRAL NEBRASKA LATE THIS AFTERNOON...THEN MOVE EASTWARD
INTO SOUTHEAST NEBRASKA THIS EVENING. ALSO...ABUNDANT ATMOSPHERIC
MOISTURE COMBINED WITH EXPECTED TRAINING OF THUNDERSTORMS
OVERNIGHT WILL LEAD TO HEAVY RAINFALL AND FLASH FLOODING. THE
GREATEST THREAT FOR FLOODING WOULD BE FROM LINCOLN EASTWARD TO
NEBRASKA CITY...TO GLENWOOD...RED OAK AND CLARINDA IOWA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY AS AN UPPER LEVEL
LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. ISOLATED THUNDERSTORMS
ARE AGAIN POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
EVENING...ESPECIALLY IN SOUTHEAST NEBRASKA.

DEWALD

In the hours before

Local storm report, Sep 7, 3:22 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
322 PM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TORNADO          4 NE REYNOLDS           40.10N 97.28W
09/07/2015                   JEFFERSON          NE   STORM CHASER

            ROPE TORNADO OBSERVED.

&&

VDEWALD
Local storm report, Sep 7, 3:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
323 PM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             FAIRBURY                40.14N 97.18W
09/07/2015  M0.75 INCH       JEFFERSON          NE   LAW ENFORCEMENT

&&

VDEWALD
Local storm report, Sep 7, 3:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
324 PM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             2 W FAIRBURY            40.14N 97.22W
09/07/2015  M2.00 INCH       JEFFERSON          NE   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Sep 7, 3:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
328 PM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     FUNNEL CLOUD     1 SW FAIRBURY           40.13N 97.19W
09/07/2015                   JEFFERSON          NE   EMERGENCY MNGR

&&

VDEWALD
Local storm report, Sep 7, 3:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
334 PM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TORNADO          5 S FAIRBURY            40.07N 97.18W
09/07/2015                   JEFFERSON          NE   AMATEUR RADIO

            ROPE TORNADO OBSERVED.

0330 PM     TSTM WND DMG     6 S FAIRBURY            40.05N 97.18W
09/07/2015                   JEFFERSON          NE   PUBLIC

            TREES SNAPPED OR UPROOTED.

&&

VDEWALD
Local storm report, Sep 7, 3:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
336 PM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND GST     FAIRBURY                40.14N 97.18W
09/07/2015  E60.00 MPH       JEFFERSON          NE   EMERGENCY MNGR

0334 PM     HAIL             FAIRBURY                40.14N 97.18W
09/07/2015  E1.25 INCH       JEFFERSON          NE   EMERGENCY MNGR

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 7:00 PM CDTAreal Flood AdvisoryOAXLancaster3 hr
Sep 6, 7:02 PM CDTSpecial Weather StatementOAXSaline43 min
Sep 6, 7:14 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe46 min
Sep 6, 7:30 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline30 min
Sep 6, 7:34 PM CDTAreal Flood AdvisoryOAXCass, Otoe3 hr
Sep 6, 8:00 PM CDTSpecial Weather StatementOAXCass, Lancaster, Otoe45 min
Sep 6, 8:28 PM CDTSpecial Weather StatementOAXWashington47 min
Sep 6, 8:53 PM CDTSpecial Weather StatementOAXWashington52 min
Sep 6, 9:22 PM CDTSpecial Weather StatementOAXCass38 min
Sep 6, 9:24 PM CDTSevere Thunderstorm WarningOAXCass51 min
Sep 6, 9:47 PM CDTSevere Thunderstorm WarningOAXOtoe28 min
Sep 6, 10:05 PM CDTSevere Thunderstorm WarningOAXCass, Otoe40 min
Sep 6, 11:27 PM CDTSpecial Weather StatementOAXCass48 min
Sep 7, 4:19 AM CDTFlash Flood WatchOAXCass, Douglas, Gage, Jefferson, Johnson, Lancaster and 6 more22 hr
Sep 7, 2:56 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline64 min
Sep 7, 3:10 PM CDTTornado WarningOAXJefferson35 min
Sep 7, 3:55 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson65 min
Sep 7, 4:14 PM CDTTornado WarningOAXGage16 min
Sep 7, 4:45 PM CDTSevere Thunderstorm WarningOAXGage, Pawnee37 min
Sep 7, 6:58 PM CDTSpecial Weather StatementOAXOtoe47 min

Nearby

Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.